MathSciNet Relay Station
MathSciNet bibliographic data
MR229453 (37 #5027) 90.50
Geoffrion, Arthur M. Proper efficiency and the theory of vector maximization. J. Math. Anal. Appl. 22 1968 618–630.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement